# SDR CALA0700371

- Difficulty date: July 21, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 63,357 hours, 34,281 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15207927178T6
- Condition: Corroded
- Location: Bs 328-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FORWARD ENTRY RIGHT O/B SEAT TRACK CORRODED BETWEEN STA 328 AND 360, RBL 36.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-00-52.
